Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend is twenty-four years old and he is an athlete. He trains every day for at least an hour. Recently his knee started to hurt, got swollen, and it was very sensitive to touch. We went to the doctor and he diagnosed my boyfriend with a condition called “jumping knee” or to be more specific- patellar tendinitis. The doctor prescribed him some non-steroidal anti-inflammatory drugs (NSAIDs) for pain and swelling. I am interested is there something more we can do for his knee? Did anyone else who had patellar tendinitis use NSAIDs? Can you tell us something more about NSAID and the course of patellar tendinitis?

Loading...

Hi! My friend who is also an athlete had the same problem. He had a bad fall during one race and the consequence was patellar tendinitis. He was also, among other treatments, treated with NSAIDs. NSAIDs helped him relieve the pain and swelling, but he also had to stop every activity and rest. Also he had Special stretching exercises to loosen up the muscles everyday for one hour. Later on when he returned to training he was very careful and he heated his knee and did the stretching before any activity.
Reply

Loading...

Hello! I don’t know much about the course of patellar tendinitis but I do now a lot about medicaments and therefore about NSAIDs too. I don’t know which NSAID your boyfriend is using although I assume that it is aspirin or some other also popular among patients. It doesn’t really matter since they all have similar effects. What does matter is that you never take them on an empty stomach since all of them have tendency to cause small bleedings in your stomach which can ultimately lead to an ulcer. Also take them with a lot of water. Furthermore, they have many other side-effects like nausea, vomiting, headaches and decrease in appetite. If you feel any of these know that NSAIDs might have caused it and consult your doctor.
Reply

Loading...